# SDR USAA2013082700002

- Difficulty date: August 2, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 32,959 hours, 22,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472197000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION FOUND ON FLOOR SUPPORT BETWEEN FR69 TO FR70, -Y160. REPLACED FLOOR SUPPORT IAW SRM 53-00-14, FIG 102 & 51-42-11.
